# SDR SWAA2022071419123

- Difficulty date: June 16, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET AT LH PORTABLE WATER TANK SUPPORT ANGLE FRONT SIDE BS 950 LBL 10 WL 180 MARKED / [01] REMOVED CRACKED SUPPORT ANGLE FROM BS 950 LBL 10 WL 180 IAW SRM 51-40-02-0G-0;[02] RECIEVED NEW SUPPORT ANGLE P/N 149A8113U6 LOCATED AND DRILLED IAW SRM 51-40-05 0G-0 AND DWG#149A8103 OK TO INSTALL;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 2.;[04] INSTALLED NEW SUPPORT ANGLE P/N 149A8113-6 AT BS 950 LBL 10 WL 180 IAW SRM 51-40-02-0G-0 AND DWG#149A8103;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] VERIFIED CARD COMPLETE.
